MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number ADM06008013P
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a peripheral artery disease procedure to treat a calcified lesion in the left mid superficial femoral artery, the inpact admiral drug coated balloon 018 burst during the procedure.The common femoral artery was described as highly calcified, and vessel preparation was performed using a 7mm non-medtronic device.A non-medtronic inflation device was used with 50/50 contrast fluid for inflation.After the first drug coated balloon burst on initial inflation, a second inpact admiral drug coated balloon was used, which also burst.The devices were safely removed from the patient.The procedure was completed after the second balloon burst.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional infomration: the balloon burst below rbp.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during a peripheral artery disease procedure to treat a calcified lesion in the left mid superficial femoral artery, the in-pact admiral drug coated balloon 018 burst during the procedure.The common femoral artery was described as highly calcified, and vessel preparation was performed using a 7mm non-medtronic device.A non-medtronic inflation device was used with 50/50 contrast fluid for inflation.After the first drug coated balloon burst on initial inflation, a second in-pact admiral drug coated balloon was used, which also burst.The devices were safely removed from the patient.The procedure was completed after the second balloon burst.No patient complications have been reported as a result of this event.Additional infomration: the second balloon burst also occurred on the first inflation at, below, or at an unknown rated burst pressure, leading to the procedure being aborted.A 6x45 non-medtronic sheath and 014x300 non-medtronic guidewire were used.
 
Additional Manufacturer Narrative

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22267837
Report Number9612164-2025-02989
Device Sequence Number7198008
Product Code ONU
UDI-Device Identifier00643169383272
UDI-Public(01)00643169383272(17)271119(10)0012548639
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADM06008013P
Device Catalogue NumberADM06008013P
Device Lot Number0012548639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/17/2025
07/17/2025
08/25/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/24/2025
07/24/2025
08/29/2025
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown